# SDR AALA202301033944

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 86,916 hours, 10,808 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR WILL NOT UNLOCK FROM INSIDE. ADJUSTED LAVATORY DOOR PER AMM 25-41-10.
